# SDR IPXA2M75454

- Difficulty date: August 31, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7125501
- Condition: Corroded
- Location: Bs 1531 L48r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LONGERON 48R SPLICE FITTING CORRODED AT STA 1531/5-123.     REMOVED, FABRICATED AND INSTALLED LONGERON 48R SPLICE FITTING AT STA. 1531/5-123 REF DWG A5A7125, SRM 51-33-01, PAGE 1 AND 30, SRM 51-31-01, PAGE 1.
